# SDR AALA202203094075

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A300*
- Aircraft serial: 7419
- Aircraft time: 14,818 hours, 5,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR REQUIRES DOOR DAMP SERVICE PSI 1100. SERVICED DAMPER PER AMM 52-22-00.
